Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

For a few days now I've been heavily injecting meth

For a few days now I've been heavily injecting meth and yesterday I injected back to back and started feeling weird and the back of my head hurt and not only but nauseas and was shaking very bad . The shakyness and all that went alway but the top corner not temple but a little toward the center front has a little pain . I committed and all the other symptoms went away and I was laying down. And felt like blood in my throat and cough up a little blood what's wromg
Thu, 31 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Ive have a friend who recently been Injecting meth for about two weeks now I known for some years know that shes no that she has her tubes tied for some years know but for the last couple of days after slaming she notice spoting I read anout meth how it damages ur body do u know whT possinlitys these migt be

doctor1 MD

hi i was just wondering what would be the medical risks of taking 4mg of xanax after a 5 day meth binge which involved both smoking and injection approximately a gram of meth. ive had no sleep whatsoever. ive smoked about 2 points in the last hour but they didn t really do much. i was just wondering if it would be dangerous to mix a gram and a half of meth, 4mg xanax and 300mg Seroquil

doctor1 MD

hi i have been using meth for approx. 15 years . I have recently started to inject it. Well, i have a few issues that I am concerned about. I have indigestion almost every day. It seems like when I eat something it feels like it never went down and is just sitting in my che22st

Loading Online Doctors....